Schizophrenia.com

Losing faith in ITi-007

So I have been on this trial med for 4 days. The first two went great. The last two I have been seeing shadow people and shadow animals. Last night I had uncontrollable tounge movements and today I had uncontrollable fast blinking to my left eye. All of these minus the shadow people were going on when I first started abilify and then went away over time. I am hoping this med will be the same.

11 Likes

It sucks that you’re already experiencing adverse side-effects. Maybe you just need a little time to get used to the meds. If the problems you’re having become too much, you have the right to quit at any time. No negative consequences, punishment or any of your info being used against you. You also have the option of talking to your care coordinator or anyone else you can contact where the study site is located. They may be able to offer advice or arrange for you to consult with your doctor. God luck, I hope things get better.

4 Likes

Thank you so much. I have my next appointment in a few days. I have been keeping a note on my phone with all side effects to let them know.

3 Likes

Almost every other time I switched meds, I would experience a dystonic reaction at some point, sometimes on and off for several days. I was able to take benedryl to help, but sometimes it would take too long to work and I’d end up having to have it given to me in a shot at the ER. But this always disappeared after I had time to adjust. It hasn’t happened to me during any of the studies I’ve done recently. Maybe these are just temporary side-effects. But if they continue or you have other problems, it might not be the med/study for you.

Thank you for sharing that with me. This is only my 3rd antipsychotic ever so only my second switch. Im thinking I will give it a month and if it doesn’t get better stop the trial and resume abilify.

1 Like

Considering your difficulties, I think your judgement is completely sound and I think you’re doing reasonably well. Your thinking seems pretty clear. Good for you @Saywhaat!

1 Like

Sorry to hear this @Saywhaat. Do you have a list of side effects that need to be reported immediately? Are you okay? Please talk to an MD.

I am doing okay. It’s weird seeing shadow people but not freaking me out or anything. They did not tell me to immediately do anything just to report everything.

1 Like

It’s early days and your likely to see side effects early! If you can hang in there for a bit longer you may see a change but it’s always worth while keeping your doctors in mind if you feel it’s too much!

2 Likes

I have negative symptoms, anxiety, derealization, depression, paranoia, and delusions. I’m hoping iti007 or min101 will do the trick. Vraylar is great except I don’t talk much on it and I get restlessness.

1 Like

Hi, I’ve been reading your post about iti-007, I myself can’t wait until it release date, can I ask you how much mg are you taking the iti-007?

I am on 60mg. I am going to give it some time to see if side effects get better.

1 Like

Maybe its the Abilify drug still in your system interacting with the iti-007.
Hope you’ll feel better, thank you.

1 Like

I didn’t even think of that. Know it takes awhile for abilify to get our of your system. Hopefully it is just the abilify.

Would be good to hear from your experience now and then, you are a special case, almost the ‘‘only’’ person here in a iti-007 trial.

Before on abilify I was still hearing ‘God’ speak to me daily. This could last a moment or for hours. I had a really hard time reading and had rare hallucinations. Depressed to the point I couldn’t so anything besides take care of my kids and that was hard.
With the trial med I have only heard voices a couple times. Have had some shadow hallucinations. Crazy dreams. Better with doing stuff even though it’s still crazy hard. Way better with reading so far. Still depressed but not in an extreme suicidal way like when I was on abilify.

And I did look up abilify withdrawal. It does match my symptoms I thought was ITI-007. This is great news! Could very well just be the withdrawal.

4 Likes

its definitely withrawal, you never abruptly stop an antipsychotic

1 Like

Yeah. I am glad to hear it’s just that as I had a ton of faith in this new medication. Unfortunately for the trial they had me stop taking my meds one day before I had my appointment. That left me 48 hours without any before I started their medication.

1 Like

You are on a mission Lady Bond. Let the world know if any brutal side effect can affect.

1 Like

How about the uncontrollable movement, is it better now?